Cornershop
200 Mg Liqui-Gels

200 Mg Liqui-Gels

Information
Price $6.99
Format 16 ea

Description

Ibuprofen capsules 200 mg*.*Each liquid filled capsule contains Ibuprofen 200 mg (present as free acid and potassium salt)..Indications: For temporary relief of mild and moderate migraine headaches including associated symptoms of nausea, and sensitivity to light and sound. Advil Liqui-Gels also provide fast and effective relief of non-migraine headaches, minor aches and pain associated with muscles, joint and backache, pain from inflammation associated with arthritis or physical overexertion, relief of toothache and menstrual pain, in addition to reducing fevers.

Available in

Related

500 Mg Caplets | $5.49
Extra Strength Caplets | $8.99
Icy Hot Cream | $8.49
Kanka X | $6.99
Icy Hot Back Patch, Large | $13.99
Icy Hot Back Patch, XL | $13.99
LivRelief Pain Relief Cream Value Size | $25.99
Liqu-Gels Relief To-Go | $4.99